# SDR DL76L002294

- Difficulty date: November 24, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 50,246 hours, 7,696 cycles
- Engine time: 14,200 hours, 23,330 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part serial: P1701
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 14,200 hours, 23,330 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHEN PACKS TURNED ON CABIN FILLED WITH BLUE HAZY SMOKE.     APU BLEED AIR WAS TURNED OFF, RAN APU/PACKS SEVERAL HRS-NO SMOKE OR FUMES NOTED IN CABIN. ALSO NO EXTERNAL OIL LEAKS NOTED. AS A PRECAUTION REPLACED APU PER M/M.  OPS AND LEAK CHECK OK.
